A set of squares without arithmetic progressions

Katalin Gyarmati; Imre Z. Ruzsa

Acta Arithmetica (2012)

  • Volume: 155, Issue: 1, page 109-115
  • ISSN: 0065-1036

How to cite


Katalin Gyarmati, and Imre Z. Ruzsa. "A set of squares without arithmetic progressions." Acta Arithmetica 155.1 (2012): 109-115. <http://eudml.org/doc/279023>.

author = {Katalin Gyarmati, Imre Z. Ruzsa},
journal = {Acta Arithmetica},
keywords = {arithmetic progression; square; partition},
language = {eng},
number = {1},
pages = {109-115},
title = {A set of squares without arithmetic progressions},
url = {http://eudml.org/doc/279023},
volume = {155},
year = {2012},

AU - Katalin Gyarmati
AU - Imre Z. Ruzsa
TI - A set of squares without arithmetic progressions
JO - Acta Arithmetica
PY - 2012
VL - 155
IS - 1
SP - 109
EP - 115
LA - eng
KW - arithmetic progression; square; partition
UR - http://eudml.org/doc/279023
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.